American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Erik Ekström, Svante Janson and Johan Tysk. Feynman--Kac theorems for generalized diffusions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[3] V. Doroshenko, Yu. Mishura and O. Banna. The distance between fractional Brownian motion and the subspace of martingales with ``similar'' kernels. Theor. Probability and Math. Statist. 87 (2013) 41-49.
Abstract, references, and article information   
View Article: PDF

[4] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[5] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information   
View Article: PDF

[6] Adam Osȩkowski. On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform. Trans. Amer. Math. Soc. 364 (2012) 4303-4322.
Abstract, references, and article information   
View Article: PDF

[7] O. L. Banna and Yu. S. Mishura. A bound for the distance between fractional Brownian motion and the space of Gaussian martingales on an interval. Theor. Probability and Math. Statist. 83 (2011) 13-25. MR 2768845.
Abstract, references, and article information   
View Article: PDF

[8] Adam Osȩkowski. Sharp weak type inequalities for the Haar system and related estimates for nonsymmetric martingale transforms. Proc. Amer. Math. Soc. 140 (2012) 2513-2526.
Abstract, references, and article information   
View Article: PDF

[9] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information   
View Article: PDF

[10] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information   
View Article: PDF

[11] Adam Osȩkowski. Maximal inequalities for continuous martingales and their differential subordinates. Proc. Amer. Math. Soc. 139 (2011) 721-734. MR 2736351.
Abstract, references, and article information   
View Article: PDF

[12] Erhan Bayraktar and Hao Xing. On the uniqueness of classical solutions of Cauchy problems. Proc. Amer. Math. Soc. 138 (2010) 2061-2064. MR 2596042.
Abstract, references, and article information
View Article: PDF

[13] I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ. Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type. Theor. Probability and Math. Statist. 79 (2009) 89-100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yu. S. Mishura and O. L. Banna. Approximation of fractional Brownian motion by Wiener integrals. Theor. Probability and Math. Statist. 79 (2009) 107-116. MR 2494540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Selly Kane and Alexander Melnikov. On investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion. Theor. Probability and Math. Statist. 78 (2009) 75-82. MR 2446850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. V. Bratyk. Ruin probability for an insurer investing in several risky assets. Theor. Probability and Math. Statist. 77 (2008) 1-13.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Kane and A. Melnikov. On pricing contingent claims in a two interest rates jump-diffusion model via market completions. Theor. Probability and Math. Statist. 77 (2008) 57-69. MR 2432772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nicolae Dinculeanu and Peter Gray. A summability criterion for stochastic integration. Proc. Amer. Math. Soc. 136 (2008) 4437-4444. MR 2431060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vladimir Kurenok. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 360 (2008) 925-938. MR 2346477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Castellucci and R. Giuliano Antonini. Laws of iterated logarithm for stochastic integrals of generalized sub-Gaussian processes. Theor. Probability and Math. Statist. 73 (2006) 47-56. MR 2213840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yulia Mishura. An estimate of ruin probabilities for long range dependence models. Theor. Probability and Math. Statist. 72 (2006) 103-111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. J. Williams. Discrete time stochastic processes. Graduate Studies in Mathematics 72 (2006) 127-129.
Book volume table of contents   
View Article: PDF

[24] R. J. Williams. Finite market model. Graduate Studies in Mathematics 72 (2006) 31-54.
Book volume table of contents   
View Article: PDF

[25] R. J. Williams. Financial markets and derivatives. Graduate Studies in Mathematics 72 (2006) 1-5.
Book volume table of contents   
View Article: PDF

[26] R. J. Williams. Binomial model. Graduate Studies in Mathematics 72 (2006) 7-30.
Book volume table of contents   
View Article: PDF

[27] R. J. Williams. Introduction to the Mathematics of Finance. Graduate Studies in Mathematics 72 (2006) MR MR2218734.
Book volume table of contents   

[28] R. J. Williams. Multi-dimensional Black-Scholes model. Graduate Studies in Mathematics 72 (2006) 89-121.
Book volume table of contents   
View Article: PDF

[29] R. J. Williams. Brownian motion and stochastic integration. Graduate Studies in Mathematics 72 (2006) 135-143.
Book volume table of contents   
View Article: PDF

[30] R. J. Williams. Black-Scholes model. Graduate Studies in Mathematics 72 (2006) 55-88.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 45 found      Go to page: 1 2